# SDR HEEA0012462

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9151A
- Make and model: Aerosp SA315B
- Aircraft serial: 238540
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 319A62000003
- Condition: Corroded
- Location: M/R Grbox
- Part time: 8,427 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GRBOX CASE CORROSION.
